# SDR DL73S030485

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 47,956 hours, 37,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800602
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 344, S-19R TO S-20R - DENT:  A DENT WAS REPORTED APPROXIMATELY 2 INCHES BELOW THE LOWER EDGE OF THE UPPER SKIN OF THE LAP SPLICE AT S-19R.  THE DENT MEASURED 2.2 X 1.5 X 0.057 INCH DEEP.   THE SKIN PANEL IS 0.036 INCH SKIN WITH A 0.036 INCH INTERNAL BONDED DOUBLER.  DAL ER/A 384904-14 CUTS OUT THE DENT, WHICH AFFECTS ONLY THE 0.036 INCH SKIN (NOT THE BONDED DOUBLER), AND INSTALLS A 0.040 INCH 2024-T3 CLAD SHEET REPAIR DOUBLER THAT EXTENDS ACROSS THE S-19R LAP SPLICE.
